MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Localized Skin Lesion (4542)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: unit does not power on customer sent in the attached request form reporting unit not power on.Reporting as a conservative measure.No adverse event effects were reported.The device was repaired by the customer; fresenius kabi is communicating the investigation and repair results here.Fresenius kabi will not be receiving the device or the parts back for investigation as this device was manufactured greater than 3 years ago (manufacturing date: may 2015), preventative maintenance (pm) is expected to have been performed as per the device's approved maintenance schedule.Therefore, the device would have undergone two quality verifications of each essential performance parameter (at release and first pm), indicating the likelihood of a manufacturing-related issue is remote.Review of the device history record (dhr) has been deemed not required in accordance with internal procedure.Device history log was reviewed.Several technical errors (37 and 38) related to the reported event were found.The reported device was received in lake zurich and its investigation was performed by our local technical team.According to provided information, external inspection confirmed that on/off key didn't work.So, the device could not be switched on.The root cause is linked to an ageing keypad (the device is more than 10 years old).To our knowledge this complaint is not being related to patient safety this complaint is considered as: valid.The trend is: normal.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S
le grand chemin
brezins, 38590
FR  38590
MDR Report Key50919129
Report Number3004548776-2026-00407
Device Sequence Number5776597
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/28/2026